# SDR SWAA2022110154873

- Difficulty date: October 4, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT ON AFT WET AREA LOWER SURFACE OF FLOOR SUPPORT AROUND FASTENER HOLE B.S. 1016 + 6' LBL 3' W.L. 208. (51-009) / [01] REMOVED STRAP CORRODED OUT LIMITE AT AFT WET AREA FLOOR SUPPORT CENTER AT B.S. 1016;[02] CORRECTION TO STEP 1: REMOVED STRAP CORRODED OUT LIMIT AT AFT WET AREA FLOOR SUPPORT CENTER AT B.S. 1016 AS PER B737-700 SRM 51-40-02;[03] VERIFIED STEP #2.;[04] OK TO INSTALL STRAP AT AFT WET AREA SUPPORT CENTER B.S. 1016+ 6;[05] REMOVED AND REPLACED FLOOR SUPPORT STRAP AS PER B737-700 SRM  51-40-02-0G-0-A00729;[06] VERIFIED STEP # 5
